RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 15, Number 3  

| General information | Contents |


Trudy Instituta Matematiki i Mekhaniki UrO RAN


Nikolai Nikolaevich Krasovskii (photo)
Nikolai Nikolaevich Krasovskii (on the occasion of his 85th birthday)
V. I. Berdyshev, S. V. Emel'yanov, A. B. Kurzhanskii, E. F. Mishchenko, Yu. S. Osipov
5
Object visibility for an observer with inaccurately given coordinates
V. I. Berdyshev
21
On one nonlinear problem of sequential approach of a controlled object to two evading points
Yu. I. Berdyshev
29
Analysis of coordinate and other transformations of models of dynamical systems by the reduction method
S. N. Vassilyev, R. I. Kozlov, S. A. Ul'yanov
38
Optimal control of linear systems under uncertainty
R. Gabasov, F. M. Kirillova, E. I. Poyasok
56
Aircraft landing control under wind disturbances
S. A. Ganebnyi, V. S. Patsko, S. G. Pyatko
73
On the problem of impulse measurement feedback control
A. N. Daryin, I. A. Digailova, A. B. Kurzhanski
92
Contraction mapping
I. I. Eremin
106
Asymptotics of two-dimensional integrals depending singularly on a small parameter
A. M. Il'in, A. A. Ershov
116
Construction of nonlinear regulators in economic growth models
A. A. Krasovskii, A. M. Taras'ev
127
Idealized program packages and problems of positional control with incomplete information
A. V. Kryazhimskiy, Yu. S. Osipov
139
On optimality conditions for the guaranteed result in control problems for time-delay systems
N. Yu. Lukoyanov
158
On reconstruction of unknown characteristics of a distributed system using a regularized extremal shift
V. I. Maksimov
170
Extension of E. A. Barbashin's and N. N. Krasovskii's stability theorems to controlled dynamical systems
E. A. Panasenko, E. L. Tonkov
185
On the structure of locally Lipschitz minimax solutions of the Hamilton–Jacobi–Bellman equation in terms of classical characteristics
N. N. Subbotina, E. A. Kolpakova
202
On the coincidence of maximal stable bridges in two approach game problems for stationary control systems
V. N. Ushakov, Kh. G. Guseinov, Ya. A. Latushkin, P. D. Lebedev
219
On the result equivalence of constraints of asymptotic nature
A. G. Chentsov
241
Game problems for fractional-order linear systems
A. A. Chikrii, I. I. Matichin
262
On the history of the Ural Conference on Ill-Posed Problems
V. V. Vasin
279
Trudy Instituta Matematiki i Mekhaniki UrO RAN
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021